# SDR DXTA200501123

- Difficulty date: November 17, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N615QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605360
- Aircraft time: 1,784 hours, 1,402 cycles
- Engine: Pwa PW545A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 31J240401
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENG FUEL FILTER BYPASS LIGHT ILLUM ON T/O ROLL AT T/O PWR EXTINGUISHED WHEN PWR REDUCED.  VERIFIED RT FUEL FILTER BYPASS LIGHT ILLUMIN NEAR T/O PWR SETTINGS.  INSTALLED NEW FUEL FILTER & NEW O-RINGS.  ALL PARAMETERS NORMAL. INSPECTED FILTER AFTER RUN, NO DEFECTS NOTED.
